# SDR 95ZZZW230

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31013
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1035
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 555
- Part time: 57,748 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK, FOUND CRACKS AT STA 555 UPPER RIB CAP AS FOLLOWS, .75 INCH O/B OF STRINGER 18, 1 INCH IN STRINGER 18 CASTELLATION, .6250 INCH STRINGER 19, 1 INCH I/B SIDE OF STRINGER 19, AND .0625 INCH AT STRINGER 21.  REPAIRED SECTIONS OF CAP PER DRAWING 1647070.  TOTAL CYCLES 21031.
